Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tye

I hope i didn't mess up my treatment

Recommended Posts

Im getting worried . For around the first month or so I didn't take my tane pill with much food. Take it when i wake up, eat an hour later, then take the other one a few hours later. I was so anxious for clear skin I took my pills as soon as i could during the day. However, starting at month 2 or so I began taking my pills with food every single time. Around 1 month i broke out bad in and IB, then kinda steady improvement with breakouts from then on. Im 10 days into month 4 now, face is totally smoothg except some redmarks. Think im ok? Ill be mad if i messed this up somehow.

Share this post


Link to post
Share on other sites

Well, lets think about it logically and be realistic.

1. Accutane is a "treatment over time" medication. That means that one individual week or two isn't as important as the whole course overall and even if you missed a day or two it would be like a drop of water in the ocean as far as its impact since the course is 20 weeks or so.

2. Taking accutane with food will increase its effectiveness (or specifically fatty foods). Personally I take my pills with a tall glass of milk. If you didn't take it with food it was there and helping clear your skin, but just not as potent as it could have been.

- I think it is probalby why you flared when you started taking it with food because according to the video higher doses cause flares, and higher absorbtion (less waste) constitutes a higher dose.

3. You should be realistic with yourself and discuss the impact of this with your Dermatologist, he might suggest staying on for an additional two or three weeks just to make sure, then you wont have to worry about it.

Even if your skin is really clear, there is always chance of remission later... so why take a risk, just tell the derm, come to a conclusion as to how to move forward, and bam problem solved.

helpful? :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×